Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 31, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Mar 30, 2007, 1:54 PM EDT for Collier County, Florida. It took effect at Mar 30, 2007, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 1:54 PM EDT (17:54 UTC)
- In effect from
- Mar 30, 2007, 2:00 PM EDT
- Expired
- Mar 30, 2007, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 301754 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 154 PM EDT FRI MAR 30 2007 FLZ069-070-302300- /O.NEW.KMFL.FW.W.0031.070330T1800Z-070330T2300Z/ WESTERN COLLIER-EASTERN COLLIER- 154 PM EDT FRI MAR 30 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING FOR COLLIER COUNTY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE TEMPERATURES THIS AFTERNOON WILL REMAIN IN THE MID TO UPPER 80S AS THE DEW POINTS WILL REMAIN IN THE MID 50S. THIS WILL KEEP THE RELATIVE HUMIDITIES IN THE MID 30S THROUGH REST OF THIS AFTERNOON INTO EARLY THIS EVENING. THE 20 FOOT WINDS SHOULD ALSO REMAIN AROUND 15 MPH THROUGH THE EARLY EVENING HOURS. SO A RED FLAG WARNING HAS BEEN ISSUED FOR COLLIER COUNTY UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...WARM TEMPERATURES...AND HIGH DISPERSION INDEX WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 30, 10:30 AM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 30, 10:30 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1030 AM EDT FRI MAR 30 2007
.UPDATE...
THE CURRENT FIRST PERIOD FORECAST IS IN GOOD SHAPE THIS MORNING...
WITH NO CHANGES ANTICIPATED AT THIS TIME. A WEAK BACKDOOR COLD
FRONT WILL CONTINUE TO ADVANCE TOWARD THE FLORIDA PENINSULA FROM
THE NORTHEAST THIS AFTERNOON...WITH AN INCREASE IN EASTERLY WIND
SPEEDS...LOW CLOUD COVER...AND SHOWER CHANCES EXPECTED.
70/DD
&&
.PREV DISCUSSION... /ISSUED 438 AM EDT FRI MAR 30 2007/
SYNOPSIS...A MID LEVEL RIDGE IN PLACE OVER THE GULF OF MEXICO
WILL ALLOW A HIGH PRESSURE SYSTEM MOVING SOUTHEAST FROM THE MID
ATLANTIC STATES TO PUSH A WEAK COOL FRONT INTO FLORIDA LATER
TODAY. THE MAIN CHANGE WILL BE A SLIGHT CHANCE OF PRECIP. AND AN
INCREASE IN WINDS. NO MENTION OF PRECIP. TONIGHT THROUGH
WEDNESDAY. AS THE HIGH MOVES INTO THE ATLANTIC AND CLOSER TO THE
CWA ON SATURDAY, WINDS WILL DECREASE. THE NEXT COOL FRONT WILL
MOVE INTO THE SOUTHEAST STATES AND AVOID MOST OF FLORIDA WITH
BROAD MID LEVEL RIDGING HOLDING OVER THE GULF OF MEXICO AND
FLORIDA. THE GFS SHOWS THIS RIDGE WEAKENING AND WILL ALLOW A
DECENT SHORT WAVE AND ASSOCIATED COLD FRONT TO MOVE INTO THE
SOUTHEAST STATES. THIS FRONT LOOKS LIKE IT WILL PASS THROUGH SOUTH
FLORIDA LATER THURSDAY BRINGING A SLIGHT CHANCE OF RAIN AND
POSSIBLY SOME COOLER TEMPERATURES FOR NEXT WEEKEND.
AVIATION...A MODERATE EASTERLY FLOW WILL CONTINUE NEXT 24 HOURS
WITH VFR CONDITIONS. CEILINGS OF 4 TO 5 THOUSAND FEET WILL AFFECT
THE EAST COAST TERMINALS LATE THIS MORNING INTO THE AFTERNOON
ASSOCIATED WITH A WEAK COOL FRONT. WINDS WILL GUST TO OVER 2O KT
AT THE EAST COAST TAFS AND NO SEA BREEZE IS EXPECTED FOR KAPF. A
FEW SHRA WILL ALSO MOVE ONSHORE OF THE EAST COAST THROUGHOUT THE
DAY SO THERE IS AN OUTSIDE CHANCE OF BRIEF MVFR CIGS/VSBY.
MARINE...PRESSURE GRADIENT WILL INCREASE WITH THE COOL FRONT AND
WINDS WILL INCREASE TEMPORARILY TO 20 KNOTS THIS AFTERNOON AND
DECREASE TONIGHT. SEAS IN TURN WILL INCREASE TO SCA LEVELS THIS
AFTERNOON. BY LATER TONIGHT, SEAS SHOULD SUBSIDE TO UNDER 6 FEET
AND GOOD BOATING CONDITIONS CAN BE EXPECTED THROUGH THE NEXT WEEK.
FIRE WEATHER...NO PROBLEMS WITH FIRE WEATHER SINCE MINIMUM
RELATIVE HUMIDITIES WILL BE AT OR ABOVE 40 PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 71 79 68 / 20 - 0 0
FORT LAUDERDALE 80 70 79 69 / 10 - 0 0
MIAMI 81 69 80 68 / 10 - 0 0
NAPLES 85 64 83 61 / 10 - 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...70/DD
SHORT TERM/AVIATION...54/BNBHazardous weather outlook, Mar 30, 5:07 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 507 AM EDT FRI MAR 30 2007 FLZ063-066>075-302115- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 507 AM EDT FRI MAR 30 2007 ...HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: EASTERLY WINDS OF 15 TO 20 KNOTS INCREASING TO 20 KNOTS THIS AFTERNOON, COMBINED WITH LOW TIDE WILL RESULT IN DANGEROUS RIP CURRENTS AT THE ATLANTIC BEACHES. WAVES: SEAS IN THE GULF STREAM TODAY WILL BUILD TO 7 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE EASTERLY WINDS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THIS WILL KEEP A RISK OF RIP CURRENTS ALONG THE ATLANTIC SHORES. ALSO, SWELLS OF 2 TO 4 FEET MAY IMPACT THE SHORES OF PALM BEACH COUNTY ON SATURDAY FURTHER INCREASING THE RISK OF RIP CURRENTS FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 5:12 AM EDT | Marine Weather Statement | MFL | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.